# SDR KPVA200719

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 39,186 hours, 49,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF JHM AT 500FT AGL, SMOKE IN COCKPIT.  (MX) INSPECTED WARDROBE, FLIGHT DECK, CABIN, AVIONICS RACKS.  RAN AIRCRAFT ON GROUND.  RUN UP, OPS CHECKS GOOD.  NO SMOKE OR ODOR NOTED.  AIRCRAFT RELEASED FOR A POST MAINTENANCE CHECK FLIGHT.  CHECK FLIGHT SATISFACTORY.
